Question: Fluffy floating stool

It took months to figure out what was going on with me because I losing blood with or without a bowel movement. I have had a bad case of constipation for the last few months, mainly because I was suffering from an anal fissure combined with anal spasms and some cases where doctors said they suspected hemmoroids. I was reluctant to go to the bathroom so I wouldn't be in pain. I was given a compound cream to treat the fissure but also told to use a fiber supplement and laxative to make going to the bathroom easier.

The problem that I'm experiencing now is that my stools are quite fluffy and often float. They can also be quite hard (when I forget to take the fibre and laxative). Are the fluffy floating stools perhaps because of the use of fibre/laxative? Or is it something I should look further into with a doctor?

I should also note that I am no longer losing blood.

P

Andrea M.

IBD Advocate

Answer

Thank for asking a question, Andrea. Unfortunately we are not able to provide medical advice about individual cases and therefore cannot answer your question. It it best that you see a doctor for medical advice about your case.

7adb8480dc04206be8754797e4ae1f64

TT Administator

Community member

Get Answers from Doctors

Don’t waste time looking for answers online. Ask our doctors general questions you have about Crohn’s and ulcerative colitis.

Ask a Question